gynecologist-icon
Periods after deviry
Hello sir I usually have regular periods last month I missed periods doctor gave me deviry 10 tablets immediately after taking it got periods so when will I get the next period of this month since last month after taking deviry I got on 22nd , is there anything that again I have to take tablets or will I get periods naturally as usual.
11601 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If u r hvng delayed periods in this cycle also then u need to wait and evaluate the cause of the same.. Causes cn be hormonal imbalance , thyroid disorder , pcos , ovarian cysts , anxiety , medication etc.
Answered
Flag this Answer
Flag this answer
2/10 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.